# SDR ARWA980440

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN FLOORBEAM AT FS 1500 HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND REPAIR ANGLE AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING EO 98AROW.021D-2478.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 1478, CONTROL NR 5599.
